Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 8404529, 9 pages
http://dx.doi.org/10.1155/2016/8404529
Research Article

A New Nonlinear Contraction Principle in Partial Metric Spaces

1School of Mathematics and Physics, XuZhou Institute of Technology, Xuzhou 221008, China
2School of Mathematics and Statistics, Jiangsu Normal University, Xuzhou 221116, China

Received 15 August 2016; Revised 19 October 2016; Accepted 26 October 2016

Academic Editor: Nawab Hussain

Copyright © 2016 Yi Zhang and Jiang Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present a new nonlinear contraction principle on partial metric spaces and prove the existence of common fixed point. We also give some examples to show our results and apply our results to study the existence of common bounded solution of the system of functional equations.